# SDR ASOA2015022712308

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CROSSBEAM CRACKED, MARKED WITH TAPE.  REMOVED LT 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01.  LOCATED & DRILLED/DEBURRED 280 CROSSBEAM ALSO, ATTACHED NEW CROSSBEAM TO NEW WEB IAW SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.  INSTALLED REMAINING FASTENERS IN LT FS 280 FLOOR SUPPORT BEAM IAW SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 DWG CC670-34010.
